# SDR DALA2024030603100

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 72,823 hours, 23,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 AD, A.A , IN REF TO AMDS 2561-01257-01B STEP 14: ENGAGEMENT BTW GIRT BAR SLIDER AND AFT FLOOR FITTING OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC: 00016 SERVICEABLE GIRT BAR P/N WAS REPLACED AND EFECTIVITY WAS VERIFIED PER B757-300 IPC 25-66-05- 05 ITEM 112U. AND LEAF SPRING ENGAGEMENT TEST WAS PERFORMED PER AMDS:2561-01257-01B, TEST OK. (0231678)
